# SDR DHL2003804669

- Difficulty date: February 8, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN SURFACE DENTED ( STA. 44.907 - 50.000)    PERFORMED MAJOR REPAIR IAW EO DHL 030102, ED-3219 . REMOVED FASTENERS IAW SRM 51-1-21 PG. 1 REMOVED DAMAGED SKIN SEGMENT IAW EO DHL 030102 , ED-3219. CLEANED TREATED AND PRIMED NEW SKIN INTERIOR IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM51-1-15 PG. 1 INSTALLED NEW SKIN SEGMENT ONRT ELEVATOR TOP SURFACE WITH NEW FASTNERS IAW EO DHL 030102 , ED-3219 AND SRM 51-1-21 PG. 1 SEE N/R 2052 FOR RT. ELEVATOR REMOVAL AND INSTALLATION. SEE N/R 2645 FOR WEIGHT AND BALANCE
